MathSciNet Relay Station
MathSciNet bibliographic data
MR2006470 37N25 (34K18 92C20)
Guo, Shangjiang; Huang, Lihong Hopf bifurcating periodic orbits in a ring of neurons with delays. Phys. D 183 (2003), no. 1-2, 19–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement